TU Darmstadt / ULB / TUbiblio

Uniform global solvability of the Navier-Stokes equations for nondecaying initial data

Giga, Y. and Inui, K. and Mahalov, A. and Saal, J. :
Uniform global solvability of the Navier-Stokes equations for nondecaying initial data.
In: Indiana Univ. Math. J., 57 (6) pp. 2775-2792.
[Article] , (2008)

Item Type: Article
Erschienen: 2008
Creators: Giga, Y. and Inui, K. and Mahalov, A. and Saal, J.
Title: Uniform global solvability of the Navier-Stokes equations for nondecaying initial data
Language: English
Journal or Publication Title: Indiana Univ. Math. J.
Volume: 57
Number: 6
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 01 Mar 2011 13:52
Export:

Optionen (nur für Redakteure)

View Item View Item